Results 1 to 4 of 4

Thread: Its been awhile!

  1. #1
    Join Date
    Aug 2012
    Posts
    56
    Blog Entries
    4
    Thanks
    54
    Thanked 15 Times in 14 Posts

    Cool Its been awhile!

    Haven't been on here in awhile. Sorry! Had to move and my stupid body just isn't working well. I hope everyone is doing as well as they can and if you need anything please send me a message. I met someone else the other day that has lupus in my area and has to have her lymph nodes removed. I was like wow, I hadn't heard that one. But I am going to give her the address to the group next time I see her maybe she will join for support. I know its going to be a very hard road as she just found all this out.

    I do have a question! I have had this horrible ringing in my ears lately and off and on feel as though I am off balance. Does anyone know what that is? And some strange rash on my legs. Prob just another wonderful symptom of lupus or another wonderful thing it has brought with it. LOL! Its ok though!

    Thanks for listening to me ramble on.

  2. #2
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,964
    Blog Entries
    1
    Thanks
    1,414
    Thanked 1,645 Times in 1,130 Posts

    Default

    there are 2 common possabilities.

    if you are taking plaquenil, tintitis, (ringing in the ears), is listed as a side effect.


    also i have found that swelling of my muscles is a problem for me.
    the ear hearing system relies on many muscles to work properly.
    i presume that this swelling is causing presurre on the ear drum and nerves, causing the tinitis.
    i have actually spoken to medical staff about this possability, trying to get some research started.


    the pressure possability would also explain the balance issue.
    When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.

  3. #3
    Join Date
    Aug 2012
    Posts
    56
    Blog Entries
    4
    Thanks
    54
    Thanked 15 Times in 14 Posts

    Default

    The only thing I am taking is advil and vitamins and supplements. I got tired of taking those meds with all of the side effects. So trying to go all natural. Thank you for the advice as I am not sure how much longer i can stay off the meds.

  4. #4
    Join Date
    Mar 2011
    Location
    pinjarra, western australia
    Posts
    2,964
    Blog Entries
    1
    Thanks
    1,414
    Thanked 1,645 Times in 1,130 Posts

    Default

    if you are not taking plaquenil.....
    then there is a good chance that the ringing in your ears is from the pressure problems i spoke about.

    if this is the reason.....
    then please consider talking to someone about medication.
    if this was not a problem, but now is.......
    it would stand to reason that oyur lupus is starting to create more of a problem within your body.

    i hate having to take poison everyday, (my medication)......
    but the other option is to let lupus win.
    i never want to be that sick again........
    so i take the lesser of the two evils... medication.

    please consider your options.
    i have had to re-evaluate mine recently.....
    and i do not intend to let lupus win.
    When you're stressed, You eat Ice cream, Cake, Chocolate & Sweets. Why? Because stressed spelled backwards is DESSERTS.

  5. The Following User Says Thank You to steve.b For This Useful Post:

    tupelohoney (02-24-2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •